PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jroyalcgpracBJGP at RCGPBJGP at PubMed CentralJ R Coll Gen Pract at PubMed CentralRCGP homepage
 
J R Coll Gen Pract. 1986 September; 36(290): 418–421.
PMCID: PMC1960510

Reye's syndrome and aspirin.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (1.0M), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Mowat AP. Reye's syndrome: 20 years on. Br Med J (Clin Res Ed) 1983 Jun 25;286(6383):1999–2001. [PMC free article] [PubMed]
  • Glasgow JF. Clinical features and prognosis of Reye's syndrome. Arch Dis Child. 1984 Mar;59(3):230–235. [PMC free article] [PubMed]
  • REYE RD, MORGAN G, BARAL J. ENCEPHALOPATHY AND FATTY DEGENERATION OF THE VISCERA. A DISEASE ENTITY IN CHILDHOOD. Lancet. 1963 Oct 12;2(7311):749–752. [PubMed]
  • Starko KM, Ray CG, Dominguez LB, Stromberg WL, Woodall DF. Reye's syndrome and salicylate use. Pediatrics. 1980 Dec;66(6):859–864. [PubMed]
  • Waldman RJ, Hall WN, McGee H, Van Amburg G. Aspirin as a risk factor in Reye's syndrome. JAMA. 1982 Jun 11;247(22):3089–3094. [PubMed]
  • Halpin TJ, Holtzhauer FJ, Campbell RJ, Hall LJ, Correa-Villaseñor A, Lanese R, Rice J, Hurwitz ES. Reye's syndrome and medication use. JAMA. 1982 Aug 13;248(6):687–691. [PubMed]
  • Hurwitz ES, Barrett MJ, Bregman D, Gunn WJ, Schonberger LB, Fairweather WR, Drage JS, LaMontagne JR, Kaslow RA, Burlington DB, et al. Public Health Service study on Reye's syndrome and medications. Report of the pilot phase. N Engl J Med. 1985 Oct 3;313(14):849–857. [PubMed]
  • Remington PL, Rowley D, McGee H, Hall WN, Monto AS. Decreasing trends in Reye syndrome and aspirin use in Michigan, 1979 to 1984. Pediatrics. 1986 Jan;77(1):93–98. [PubMed]
  • Cassidy JT. Treatment of children with juvenile rheumatoid arthritis. N Engl J Med. 1986 May 15;314(20):1312–1314. [PubMed]
  • Paynter AS, Alexander FW. Salicylate intoxication caused by teething ointment. Lancet. 1979 Nov 24;2(8152):1132–1132. [PubMed]
  • Sunderland R, Smalley C, Wharton BA. Hall Susan. Carne Stuart. Points: Reye's syndrome and aspirin. Br Med J (Clin Res Ed) 1986 Jul 05;293(6538):c54–54. [PMC free article]

Articles from The Journal of the Royal College of General Practitioners are provided here courtesy of Royal College of General Practitioners